Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 62, Number 3

All articles in this issue are freely accessible.

Smooth domain method for crack problems
Alexander M. Khludnev and Jan Sokołowski.
Quart. Appl. Math. 62 (2004), 401-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086037
A non-standard boundary value problem related to geomagnetism
Ralf Kaiser and Michael Neudert.
Quart. Appl. Math. 62 (2004), 423-457
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086038
Constrained quasiconvexification of the square of the gradient of the state in optimal design
Pablo Pedregal.
Quart. Appl. Math. 62 (2004), 459-470
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086039
Asymptotics for the time-dependent thermistor problem
Giovanni Cimatti.
Quart. Appl. Math. 62 (2004), 471-476
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086040
A small domain limit for nonlinear dielectric media
Frank Jochmann.
Quart. Appl. Math. 62 (2004), 477-492
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086041
Improved calculation of prolate spheroidal radial functions of the second kind and their first derivatives
Arnie L. Van Buren and Jeffrey E. Boisvert.
Quart. Appl. Math. 62 (2004), 493-507
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086042
On a nonhomogeneous system of pressureless flow
Yi Ding and Feimin Huang.
Quart. Appl. Math. 62 (2004), 509-528
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086043
Asymptotic behavior and strong convergence for hyperbolic systems of conservation laws with damping
Corrado Lattanzio and Bruno Rubino.
Quart. Appl. Math. 62 (2004), 529-540
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086044
Stability of the Riemann semigroup with respect to the kinetic condition
Rinaldo M. Colombo and Andrea Corli.
Quart. Appl. Math. 62 (2004), 541-551
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086045
Quenching for a degenerate parabolic problem due to a concentrated nonlinear source
C. Y. Chan and X. O. Jiang.
Quart. Appl. Math. 62 (2004), 553-568
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086046
Quantum Euler-Poisson systems: global existence and exponential decay
Ansgar Jüngel and Hailiang Li.
Quart. Appl. Math. 62 (2004), 569-600
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2086047

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website